Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Topologically slice knots that are not smoothly slice in any definite $4$–manifold

Kouki Sato

Algebraic & Geometric Topology 18 (2018) 827–837
Bibliography
1 J Bodnár, D Celoria, M Golla, A note on cobordisms of algebraic knots, Algebr. Geom. Topol. 17 (2017) 2543 MR3686406
2 T D Cochran, S Harvey, P Horn, Filtering smooth concordance classes of topologically slice knots, Geom. Topol. 17 (2013) 2103 MR3109864
3 H Endo, Linear independence of topologically slice knots in the smooth cobordism group, Topology Appl. 63 (1995) 257 MR1334309
4 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
5 M H Freedman, F Quinn, Topology of 4–manifolds, 39, Princeton Univ. Press (1990) MR1201584
6 R E Gompf, Smooth concordance of topologically slice knots, Topology 25 (1986) 353 MR842430
7 M Hedden, Knot Floer homology of Whitehead doubles, Geom. Topol. 11 (2007) 2277 MR2372849
8 M Hedden, S G Kim, C Livingston, Topologically slice knots of smooth concordance order two, J. Differential Geom. 102 (2016) 353 MR3466802
9 J Hom, Bordered Heegaard Floer homology and the tau-invariant of cable knots, J.  Topol. 7 (2014) 287 MR3217622
10 J Hom, Z Wu, Four-ball genus bounds and a refinement of the Ozváth–Szabó tau invariant, J. Symplectic Geom. 14 (2016) 305 MR3523259
11 M H Kim, K Park, An infinite-rank summand of knots with trivial Alexander polynomial, preprint (2016) arXiv:1604.04037
12 R A Litherland, Signatures of iterated torus knots, from: "Topology of low-dimensional manifolds" (editor R A Fenn), Lecture Notes in Math. 722, Springer (1979) 71 MR547456
13 Y Ni, Z Wu, Cosmetic surgeries on knots in S3, J. Reine Angew. Math. 706 (2015) 1 MR3393360
14 B Owens, S Strle, Immersed disks, slicing numbers and concordance unknotting numbers, Comm. Anal. Geom. 24 (2016) 1107 MR3622316
15 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
16 P Ozsváth, Z Szabó, Heegaard Floer homology and alternating knots, Geom. Topol. 7 (2003) 225 MR1988285
17 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
18 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
19 T D Peters, A concordance invariant from the Floer homology of ±1 surgeries, preprint (2010) arXiv:1003.3038
20 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) MR2704683
21 Z Wu, A cabling formula for the ν+ invariant, Proc. Amer. Math. Soc. 144 (2016) 4089 MR3513564